Discussions By Condition: I cannot get a diagnosis.

Got some weird stuff going on...

Posted In: I cannot get a diagnosis. 3 Replies
  • Posted By: lilcee
  • November 27, 2007
  • 05:05 AM

Can anyone help me? I have some weird stuff going on and don't know what kind of Dr I should see.
These are my symptoms:

I get red areas on my skin that feel hot to the touch and itch. Doesn't look like a rash - more like a sunburn and it goes away after awhile but itches like crazy when I have it. Usually on my back, knees and feet.

When I wash my face, it turns red and looks like I have a sunburn. After I shower and when I dry off, my skin turns red - not from the hot water (I don't get it very hot) but from the rubbing with the towel or when I use a wash cloth while showering I get red. It seems to be when my skin is rubbed. When I have a back rub or a massage, I turn bright red.

If I rub my ears (they get itchy), they start to burn and feel hot and I can feel a throbbing in them like my heart beat.

Whe I brush my hair, my head gets all tingly and itches like crazy. If I wear tight shoes or any shoes for awhile, my feet itch. My feet usually itch on the bottom or along the side on the inside of my feet.

I'm thinking it's a nerve problem. A few months ago I had a lumbar pucture and they had a hard time getting it right and I could feel pain in my nerves in my legs while they were doing it. Since then I've been breaking out and itching alot in different places. Been to a dermatologist, allergist, Dr. nothing is helping.

Any kind of rubbing on the skin makes me itch or red.

This is very frustrating. I don't know what kind of Dr to see. Does it sound like nerve damage? Please help me.
Thank you.

Reply Flag this Discussion

3 Replies:

  • It could be shingles. You need to know. You should/could see a dermatologist. However, if it is a result of the puncture, I'm not sure a medical doctor could help you and I would see an acupuncturist.
    Monsterlove 2,921 Replies
    • November 27, 2007
    • 07:35 PM
    • 0
    Flag this Response
  • I have the same problem. It is nothing serious. I am treated with medicine. It's the same medicine that is used to treat pserosis, exzama, and Rhemathoid Artistis. Sorry cant spell. You might want to go to another dermatologist and see if you can get tested for RA bc it is very common to have the red itchiness and sometimes just redness even if you are not haveing joint or muscle pain. I dont know what it is caused bc I was never told. If I was you and you think that it is nerve related I would go to a neologist and tell them bc you might have problems that you dont even know you have. I also have a nerve problem and that could cause it. I know not reassuring. Sorry, but good luck.
    lizzi9983 35 Replies
    • November 27, 2007
    • 10:54 PM
    • 0
    Flag this Response
  • I had similar deal for a few years and still bothers me sometimes. Zyrtec has been a miracle drug for me. First Dr said something viral. Second Dr years later said allergies. Either way the Zyrtec works for me.
    Bristol 6 Replies
    • January 7, 2008
    • 09:01 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?